The existence in every separable Banach space of a fundamental total and bounded biorthogonal sequence and related constructions of uniformly bounded orthonormal systems in L 2
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), (1973-1974), Talk no. 20, 15 p.
@article{SAF_1973-1974____A22_0,
     author = {Ovsepian, R. I. and Pe\l czy\'nski, A.},
     title = {The existence in every separable Banach space of a fundamental total and bounded biorthogonal sequence and related constructions of uniformly bounded orthonormal systems in $L^2$},
     journal = {S\'eminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1973-1974},
     note = {talk:20},
     zbl = {0302.46008},
     language = {en},
     url = {http://www.numdam.org/item/SAF_1973-1974____A22_0}
}
Ovsepian, R. I.; Pełczyński, A. The existence in every separable Banach space of a fundamental total and bounded biorthogonal sequence and related constructions of uniformly bounded orthonormal systems in $L^2$. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"),  (1973-1974), Talk no. 20, 15 p. http://www.numdam.org/item/SAF_1973-1974____A22_0/

[1] S. Banach: Théorie des opérations linéaires, Monografie Mat., Warszawa 1932. | JFM 58.0420.01 | Zbl 0005.20901

[2] S. Banach undS. Mazur: Zur Theorie der linearen Dimension, Studia Math. 4 (1933), 100 - 112. | Zbl 0008.31701

[3] M.M. Day: On the basis problem in normed linear spaces, Proc. Amer. Math. Soc. 13 (1962), 655- 658. | MR 137987 | Zbl 0109.33601

[4] W.J. Davis and W.B. Johnson: On the existence of fundamental and total bounded biorthogonal systems in Banach spaces, Studia Math. 45 (1973), 173-179. | MR 331021 | Zbl 0256.46026

[5] L. Dor: On sequences spanning a complex l1 space, to appear. | Zbl 0296.46014

[6] V.F. Gaposhkin: Lacunar series and independent functions, Usp. Mat. Nauk, 21 (132) (1966), 3 - 82 (Russian). | MR 206556 | Zbl 0178.06903

[7] A. Grothendieck: Résumé de la théorie métrique des produits tensoriels topologiques, Bol. Soc. Matem. Sao Paulo 8 (1956), 1 - 79. | MR 94682 | Zbl 0074.32303

[8] J. Lindenstrauss and A. Pełczyński: Absolutely summing operators in Lp spaces and their applications, Studia Math. 29 (1968), 275-326. | Zbl 0183.40501

[9] A.M. Olevski: Fourier series of continuous functions with respect to bounded orthonormal systems, Izv. Akad. Nauk SSSR, Ser. Mat. 30 (1966), 387-432 (Russian). | MR 196394 | Zbl 0161.25902

[10] A. Pełczyński: A note on the paper of I. Singer "Basic sequences and reflexivity of Banach spaces", Studia Math. 21 (1962), 371 -374. | MR 146636 | Zbl 0114.30904

[11] A. Persson und A. Pietsch: p-nukleare und p-integrale Abbildungen in Banachräumen, Studia Math. 33 (1969), 19-62. | MR 243323 | Zbl 0189.43602

[12] A. Pietsch: Absolutely p-summierende Abbildungen in normirten Räumen, Studia Math, 28 (1967), 333 - 353. | MR 216328 | Zbl 0156.37903

[13] H.P. Rosenthal: A characterization of Banach spaces containing l1, Proc. Nat. Acad. Sci. USA to appear. | Zbl 0297.46013

[14] H.S. Shapiro: Incomplete orthogonal families and related question on orthogonal matrices, Michigan J. Math. 11 (1964), 15 - 18. | MR 159180 | Zbl 0122.06301

[15] S. Sidon: Über orthogonalen Entwicklungen, Acta Math. Szeged 10 (1943), 206 -253. | MR 17415 | Zbl 0060.17003

[16] L. Weiss: On strictly singular and strictly cosingular operators in preparation.